# SDR EISA98128

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE ILLUMINATED 4 TIMES, VERIFIED NO SMOKE.  GENERATED FROM PILOT REPORT.  REMOVED ALL SMOKE DETECTORS, BLEW OUT ALL LINES WITH NITROGEN.  REPLACED 3 EACH DAMAGED FLEX LINES, REINSTALLED ALL DETECTORS.  NO DEECTS NOTED.  UNABLE TO DUPLICATE.  IAW 26-10-00. (X)
